Return to Index  

I am having TERRIBLE reactions to meds

February 6 2011 at 2:05 AM
Orchid  (no login)


Response to nope

 

You name the awful psychological side effect, I have it.

I feel out of control in every way.

It's the meds--I go on them, I am nuts. I go off them and I am better.

I am on and off them so I really see the difference.

But I have noticed people here don't like to talk too much about side effects so I try not to harp on it.

It's seriously awful though. I am truly afraid to add lupron to the mix. I'm not sure what will happen. I feel psychically fragile in a way that's just overwhelming. I am irritable, phenomenally horribly depressed, can't sleep, anxious, bla bla bla.

Lupron made me feel like this 10 times more plus like I had the flu. Generalized aches all over my body.

I just tell myself it is only a very short time and I can survive it. And I know I can. It's just very hard.

I won't take antidepressants though. I just don't want to take anything.

 
 Respond to this message   
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement